MAUDE Adverse Event Report: MC3 INC. CRESCENT JUGULAR DUAL LUMEN CATHETER 28FR

MC3 INC. CRESCENT JUGULAR DUAL LUMEN CATHETER 28FR
Model Number 70128
Medical Device Problem Code Positioning Problem (3009)
Health Effect - Clinical Codes Hematoma (1884); Swelling/ Edema (4577)
Date of Event 12/29/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device has not yet been returned to manufacturer.From the information received, it appears that the catheter became stuck in the patient during insertion.It was pulled out with a force causing the catheter body to break near the catheter infusion port.
 
Event or Problem Description
Mc3 received information that a (b)(6) boy was being put on vv ecmo support when the catheter became stuck and broke off.The patient was transported to the operating room and it was determined that the broken piece of the catheter was firmly stuck behind the clavicle in the internal jugular vein.Attempts to extract the catheter revealed that it was entangled with the picc line.Patient was taken to interventional radiology and the decision was made to proceed with a sternotomy.The catheter tip was able to be removed and the patient was transferred back to pediatric intensive care.

Brand Name
CRESCENT JUGULAR DUAL LUMEN CATHETER 28FR
Common Device Name
DUAL LUMEN CATHETER 28FR
Manufacturer (Section D)
MC3 INC.
2555 bishop circle west
dexter MI 48130
Manufacturer (Section G)
MC3 INC.
2555 bishop circle west
dexter MI 48130
Manufacturer Contact
martha rumford
2555 bishop circle west
dexter, MI 48130
7349959089
MDR Report Key13475132
Report Number3011468686-2022-00001
Device Sequence Number4826697
Product Code PZS
UDI-Device Identifier10854916006802
UDI-Public10854916006802
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K180151
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/07/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2024
Device Model Number70128
Device Catalogue Number70128
Device Lot Number2104156
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/03/2022
Initial Report FDA Received Date02/07/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/30/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient Age17 YR
Patient SexMale
Patient Weight56 KG